# SDR UALA2012020300684

- Difficulty date: February 3, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,433 hours, 22,898 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 93240339001967
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S CONTROL WHEEL LOOSE.  REPLACED ACTUATORS AT POSITIONS 1,4,5&6.  INBOUND CREW DEFECT REPORT WAS FOR EXCESSIVE RUDDER TRIM IN CRUISE FOLLOWED LATER IN FLIGHT WITH SIGNIFICANT RIGHT AILERON UPWARD DEFLECTION.  TEST FLIGHT PERFORMED AS REQUIRED WITH NO ABNORMALITIES OF THE FLIGHT CONTROLS NOTED.
